Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 290, NWS Springfield, MO

September 28, 2005Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 28, 2005, 4:07 PM CDT for Douglas County, Missouri. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2005, 4:07 PM CDT (21:07 UTC)
Expired
Sep 28, 2005, 5:15 PM CDT
In force
68 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Douglas County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 4:30 PM CDTTSTM WND GST 64Goodhope, MONUMEROUS TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 3:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 282107
SVRSGF
MOC067-282215-
/O.NEW.KSGF.SV.W.0290.050928T2107Z-050928T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN MISSOURI.

* UNTIL 515 PM CDT.

* AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
  MILES SOUTHEAST OF SPARTA...OR 13 MILES EAST OF OZARK...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR AVA BY 435 PM CDT.

THE TOWNS OF GOODHOPE...ROME...SQUIRES AND BRUSHYKNOB ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3706 9290 3684 9292 3680 9239 3696 9236

$$

IZZI
5 follow-up statements
000 
WWUS53 KSGF 282126
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT WED SEP 28 2005

MOC067-282215-
/O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
426 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 515 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF SEYMOUR TO 9 MILES NORTH OF TANEYVILLE...AND
MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR AVA BY 450 PM CDT.

THE TOWNS OF GOODHOPE...ROME...SQUIRES AND BRUSHYKNOB ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER INDOORS AND STAY 
AWAY FROM WINDOWS

LAT...LON 3707 9275 3696 9290 3682 9291 3682 9260
      3708 9228

$$

IZZI
000 
WWUS53 KSGF 282133
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
432 PM CDT WED SEP 28 2005

MOC067-282215-
/O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
432 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 515 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
MANSFIELD TO 10 MILES NORTHEAST OF TANEYVILLE...AND MOVING EAST AT 35
MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
DOUGLAS COUNTY...INCLUDING THE TOWNS OF GOODHOPE...AVA...ROME...
BRUSHYKNOB...SQUIRES...VANZANT...DRURY AND GENTRYVILLE.

DOUGLAS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGING WINDS UP TO 64 
MPH WITH TREE DAMAGE IN GOODHOPE WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3705 9269 3682 9291 3680 9236 3701 9213

$$

IZZI
000 
WWUS53 KSGF 282145
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 PM CDT WED SEP 28 2005

MOC067-282215-
/O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
444 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 515 PM CDT...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
MANSFIELD TO 11 MILES SOUTH OF AVA...AND MOVING EAST AT 35 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
DOUGLAS COUNTY...INCLUDING THE TOWNS OF SQUIRES...BRUSHYKNOB...
GENTRYVILLE...DRURY AND VANZANT.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211

$$

IZZI
000 
WWUS53 KSGF 282159
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT WED SEP 28 2005

MOC067-282215-
/O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
459 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL AND 
EASTERN DOUGLAS COUNTY UNTIL 515 PM CDT...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF NORWOOD TO 11 MILES NORTH OF
GAINESVILLE...AND MOVING EAST AT 35 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
DOUGLAS COUNTY...INCLUDING THE TOWNS OF GENTRYVILLE...DRURY AND
VANZANT.

LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211

$$

IZZI
000 
WWUS53 KSGF 282217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT WED SEP 28 2005

MOC067-282227-
/O.EXP.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
517 PM CDT WED SEP 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 514 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:10 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 28, 2:10 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED SEP 28 2005

.DISCUSSION...

SHORT TERM SEVERE WEATHER POTENTIAL AND THEN COOL TEMPERATURES ARE
THE MAIN CONCERN.

A STRONG COLD FRONT EXTENDS FROM NORTHEAST MO INTO WEST CENTRAL
MO AND SOUTHEAST KS AND IS RACING EAST AT A PRETTY GOOD CLIP.
EXPANSIVE STRATUS HAS DEVELOPED AHEAD OF THE FRONT...BUT 100 MB ML
CAPES FROM THE RUC REACHING UP TO AROUND 2000 J/KG IN A NARROW BAND
AHEAD OF THE FRONT OVER SE KS AND EXTREME SW MO. SHOWERS AND
ISOLATED STORMS ARE DEVELOPING RIGHT ALONG THE THE SURFACE BOUNDARY
WHERE LOW LEVEL FORCING IS ABLE TO PUNCH THROUGH WEAK-MODERATE CAP.
0-6KM SHEAR OF 35-40 KTS WILL SUPPORT LONGER LIVED ORGANIZED STORM
UPDRAFTS. SEVERE HAIL WILL BE MAIN STORM THREAT SINCE STORMS ARE
LIKELY SOMEWHAT ELEVATED...BUT WILL HAVE TO WATCH STORM EVOLUTION
FOR A POSSIBLE WIND THREAT AS WELL. CELL IN CRAWFORD COUNTY KS
LOOKING MORE IMPRESSIVE WITH TIME.

COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION BY EARLY EVENING.
QUICK SHOT OF UNSEASONABLY COOL AIR WILL AFFECT THE REGION THROUGH
THURSDAY WITH A GRADUAL WARMING TREND INTO EARLY NEXT WEEK. WE
SHOULD RADIATE OUT NICELY WITH COOL TEMPERATURES FRIDAY MORNING WITH
SURFACE HIGH OVER THE REGION. STUCK PRETTY CLOSE TO GFS MOS FOR
TEMPERATURES...WHICH SHOULD GET WELL DOWN INTO THE 40S IN SOME AREAS
FOR THE NEXT COUPLE OF NIGHTS. USUAL COLDER LOW SPOTS MAY EVEN TOUCH
UPPER 30S UNDER CLEAR/CALM CONDITIONS.

MAINTAINED SMALL POPS AS UPPER LOW NOW OVER UT/AZ WILL APPROACH THE
REGION LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT...BUT MOISTURE
RETURN AHEAD OF THE SYSTEM NOT ALL THAT IMPRESSIVE. ANOTHER DEEP
500MB TROUGH IS EXPECTED TO DEVELOP ALONG THE WEST COAST EARLY NEXT
WEEK WITH RIDGING OVER MUCH OF THE EASTERN CONUS. NEXT CHANCE FOR
RAIN WILL BE WITH THE APPROACH OF THAT UPPER SYSTEM BY WEDNESDAY. DSA

.AVIATION...

FOR 18Z TAFS...MAIN CONCERNS IS WITH FRONT MOVING THROUGH THE AREA
THIS AFTERNOON. STRATUS HAS DEVELOPED AHEAD OF THE FRONT AND WILL
LEAD TO HIGH END MVFR/LOW END VFR CIGS THIS AFTERNOON. STILL COULD
SEE SHOWERS AND MAYBE A FEW THUNDERSTORMS LATE THIS AFTERNOON AND
EARLY THIS EVENING ALONG AND JUST BEHIND THE FRONT. SHOULD SEE A
PERIOD OF STRONG NORTH WINDS GUSTING 25-30KT IMMEDIATELY BEHIND THE
FRONT...BEFORE SLOWLY TAPERING OFF OVERNIGHT.

IZZI

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 28, 3:23 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT WED SEP 28 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
323 PM CDT WED SEP 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GOLF BALL SIZED HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

  AREAS AFFECTED AND TIMING:

ALONG AND AHEAD OF A COLD FRONT OVER THE MISSOURI OZARKS REGION
THROUGH 9 PM.

  DISCUSSION:

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND
EARLY THIS EVENING. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
AND AHEAD OF THE FRONT. A NARROW BAND OF MODERATE INSTABILITY AND
ADEQUATE WIND SHEAR ALOFT WILL SUPPORT SUPERCELLS WITH LARGE HAIL
AND DAMAGING WINDS. A SEVERE THUNDERSTORMS WATCH IS ALSO IN EFFECT
FOR MUCH OF THE REGION THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA LATE FRIDAY NIGHT
AND SATURDAY...RESULTING IN WIDELY SCATTERED THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY MID EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Sep 28, 2:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT WED SEP 28 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             MINDENMINES             37.48N 94.60W
9/28/2005  0.25 INCH        BARTON             MO   PUBLIC

FEH
Local storm report, Sep 28, 2:58 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT WED SEP 28 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     5 S GIRARD              37.43N 94.85W
9/28/2005                   CRAWFORD           KS   EMERGENCY MNGR

            LARGE LIMBS DOWN.

FEH
Special weather statement, Sep 28, 3:19 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT WED SEP 28 2005

MOZ070>071-077>083-088>098-101>106-290400-
BARRY-BARTON-CEDAR-CHRISTIAN-DADE-DALLAS-DENT-DOUGLAS-GREENE-
HOWELL-JASPER-LACLEDE-LAWRENCE-MCDONALD-NEWTON-OREGON-OZARK-
PHELPS-POLK-PULASKI-SHANNON-STONE-TANEY-TEXAS-WEBSTER-WRIGHT-
319 PM CDT WED SEP 28 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
822 IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
AREA...

IN MISSOURI THIS WATCH INCLUDES 26 COUNTIES

IN CENTRAL MISSOURI

PHELPS... PULASKI...

IN SOUTH CENTRAL MISSOURI

DENT... HOWELL... OREGON...
SHANNON... TEXAS...

IN SOUTHWEST MISSOURI

BARRY... BARTON... CEDAR...
CHRISTIAN... DADE... DALLAS...
DOUGLAS... GREENE... JASPER...
LACLEDE... LAWRENCE... MCDONALD...
NEWTON... OZARK... POLK...
STONE... TANEY... WEBSTER...
WRIGHT...

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CARTHAGE...CASSVILLE...
EL DORADO SPRINGS...EMINENCE...FORSYTH...FORT LEONARD WOOD...
GAINESVILLE...GALENA...GREENFIELD...HOUSTON...JOPLIN...
KIMBERLING CITY...LAMAR...LEBANON...MANSFIELD...MARSHFIELD...
MONETT...MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OZARK...
PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM...
SPRINGFIELD...STOCKTON...THAYER...THEODOSIA...WAYNESVILLE...
WEST PLAINS...WILLOW SPRINGS AND WINONA.
Local storm report, Sep 28, 3:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT WED SEP 28 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             GOLDEN CITY             37.40N 94.10W
9/28/2005  1.00 INCH        BARTON             MO   LAW ENFORCEMENT

0316 PM     TSTM WND GST     GOLDEN CITY             37.40N 94.10W
9/28/2005  75 MPH           BARTON             MO   LAW ENFORCEMENT

FEH
Local storm report, Sep 28, 3:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT WED SEP 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     LOCKWOOD                37.39N 93.95W
09/28/2005                   DADE               MO   EMERGENCY MNGR

            SEVERAL TREES DOWN ON POWERLINES.

&&

HATCH
Local storm report, Sep 28, 3:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT WED SEP 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     EVERTON                 37.34N 93.70W
09/28/2005  65 MPH           DADE               MO   POST OFFICE

            5-6 INCH THICK BRANCHES BLOWN OUT OF SEVERAL TREES.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:35 AM CDTDense Fog AdvisorySGFDouglas, Ozark, Stone, Taney3 hr
Sep 28, 2:48 PM CDTSevere Thunderstorm WarningSGFBarton39 min
Sep 28, 3:04 PM CDTSevere Thunderstorm WarningSGFJasper21 min
Sep 28, 3:09 PM CDTSevere Thunderstorm WarningSGFDade49 min
Sep 28, 3:19 PM CDTSevere Thunderstorm WarningSGFLawrence39 min
Sep 28, 3:22 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory34 min
Sep 28, 3:33 PM CDTSevere Thunderstorm WarningSGFGreene49 min
Sep 28, 3:52 PM CDTSevere Thunderstorm WarningSGFChristian33 min
Sep 28, 3:54 PM CDTSevere Thunderstorm WarningSGFNewton25 min
Sep 28, 4:08 PM CDTSevere Thunderstorm WarningSGFBarry30 min
Sep 28, 4:20 PM CDTSevere Thunderstorm WarningSGFTexas, Wright40 min
Sep 28, 4:37 PM CDTSevere Thunderstorm WarningSGFOzark68 min
Sep 28, 5:21 PM CDTSevere Thunderstorm WarningSGFHowell54 min
Sep 28, 5:51 PM CDTSevere Thunderstorm WarningSGFOregon52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.